# SDR 96ZZZX2743

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17RE
- Make and model: Beech F33A
- Aircraft serial: CE1128
- System (JASC): 5540 · Rudder Structure
- Part: Arm Assy
- Part number: 3364000045
- Condition: Mismanufactured
- Location: Upper Rud Hinge
- Part time: 1,056 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING UPPER HINGE PER STC, FOUND WHEN NEW HINGE INSTALLED, RUDDER UPPER MOUNT WOULD NOT LINE UP STRAIGHT.  VISUAL INSPECTION OF ARM REVEALED BEARING BOSS IN ARM DRILLED OFF CENTER CAUSING THIS PROBLEM ALONG WITH RUDDER CHAFING ON VERTICAL STABILIZER SKIN WHEN RUDDER AT EXTREME RIGHT TRAVEL.  PART CAME FROM FACTORY LIKE THIS.  REPLACED ARM WITH NEW WITH NO DISCREPANCIES NOTED.
